| Model Number |
5400050000 |
| Medical Device Problem Codes |
Electrical Power Problem (2925); Unintended Electrical Shock (4018)
| Health Effect - Clinical Code |
Shock (2072)
| Date of Event |
06/27/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The user facility reported that the device shocked the user during testing prior to a procedure.There was no user or patient impact, no delay, no medical intervention, and no adverse consequences.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.